# SDR N6WA0080103

- Difficulty date: January 10, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 5,821 hours, 4,108 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Part number: 2873300
- Condition: Leaking
- Location: Shutoff Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5387-STL-LT ENGINE FIRE MASTER WARNING. FOUND BLOWN GASKET ON PRESSURE REGULATING SHUTOFF VALVE. REPLACED GASKET, LEAK CHECK GOOD.
